# SDR DALA2024071607198

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DTE, ERA 618773-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN AT C2 CUTOUT, LOWER AFT CORNER. CORRECTIVE ACTION: REF ERA 618773-14. (0447815)
